# SDR UPS96520406

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 233N3219
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE N/A, EMERGENCY LIGHTS UNARMED LIGHT IS BROKEN.  REMOVED AND REPLACED UNARMED SWITCH PANEL ASSY, OPS CKD OK.  (P/N 233N3219) (S/N D00005) ON, (S/N D00036) OFF.
